Panadol Extra 500mg and 65mg Caffiene – Strong Fast Pain Relief – 180 tablets

$19.00

Panadol Extra  – analgesic, antipyretic. Treatment of symptoms of headache, muscle pain, dysmenorrhea, sore throat, musculoskeletal pain..

SKU: SYL100CA-1-1 Category:

Free gift for each order more than $25

  • Direct from Vietnam – Best price like local store
  • We will ship your order within 3 business days (normally within 24 hours) after the clear payment received. Tracking number will be send to your Email, Thanks!
Guaranteed Safe Checkout

Description

Panadol Extra 500mg and 65mg Caffiene from Vietnam – Strong Fast Pain Relief – 180 tablets

Panadol Extra contains paracetamol which helps relieve pain and reduce fever effectively. Treatment of mild to moderate pain and fever, such as headache, migraine, menstrual cramps, bone pain, fever and pain after vaccinations, pain after falling teeth or after dental procedures, toothache, pain caused by osteoarthritis.

Indications:

The tablets are recommended for the treatment of most painful and febrile conditions, for example, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and the relief of the symptoms of colds, influenza and sore throat.

Composition:

Each tablet contains:

  • Paracetamol – 500 mg
  • Caffeine – 65 mg

Contraindications:

Hypersensitivity to paracetamol, caffeine or any of the other constituents.

Dosage:
Adults (including the elderly) and children 12 years and older.
For oral use only.
From 500 mg paracetamol / 65 mg caffeine to 1000 mg paracetamol / 130 mg caffeine (1 or 2 tablets) every 4-6 hours as needed.
Maximum daily dose: 4000 mg / 520 mg (paracetamol / caffeine).
Minimum time to repeat a dose: 4 hours.
Do not use other drugs containing paracetamol.
Overdose is not specified.
Children under 12 years of age: This drug is not recommended for children under 12 years of age.

Careful:
Be careful when using the drug for a long time, especially in patients with renal or hepatic impairment, at the maximum recommended dose. Pregnant women and nursing mothers.

Product form /Packaging 180 tablets
Quantity Box of 15 blisters of 12 tablets.
Storage conditions & Expiry date

In a dry place, temperature below 30, protect from light

2 years from date of manufacture

Country of production Vietnam

Package Included:

1 Box * 180 tablets

Additional information

Weight 230 g

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra 500mg and 65mg Caffiene – Strong Fast Pain Relief – 180 tablets”

Your email address will not be published. Required fields are marked *

Panadol Extra 500mg from Vietnam - 180 tablets
Panadol Extra 500mg and 65mg Caffiene – Strong Fast Pain Relief – 180 tablets